International Journal of Modern Nonlinear Theory and Application

Vol.1 No.3(2012), Paper ID 23094, 5 pages

DOI:10.4236/ijmnta.2012.13014

 

Boundary Stabilization of a More General Kirchhoff-Type Beam Equation

 

Jianwen Zhang, Danxia Wang

 

Department of Mathematics, Taiyuan University of Technology, Taiyuan, China
Department of Mathematics, Taiyuan University of Technology, Taiyuan, China

 

Copyright © 2012 Jianwen Zhang, Danxia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, J. and Wang, D. (2012) Boundary Stabilization of a More General Kirchhoff-Type Beam Equation. International Journal of Modern Nonlinear Theory and Application, 1, 97-101. doi: 10.4236/ijmnta.2012.13014.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.